MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS DYNAFORCE; HIMAX

CROSSROADS EXTREMITY SYSTEMS DYNAFORCE; HIMAX
Model Number 7118-1818-C
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon performed a lapidus procedure using dynaforce clip, plate and screws on (b)(6) 2019.The patient returned for follow-up (b)(6) 2020.The follow-up x-ray revealed that the leg of the clip was broken.The surgeon reports that the patient was non-complaint with follow-up instructions that may have contributed to the failure.The patient is asymptomatic.The surgeon may complete a revision surgery in summer 2020.
 
Additional Manufacturer Narrative
The lot history records of the sterile and individual component parts were reviewed in their entirety during the investigation.These records included quality inspection records, component inspection records, component print specification, component supplier certificates of conformance, supplier inspection certificates, raw material certificates of conformance, and supplier certificates of conformance.No non-conformances were found in any records that were reviewed that would have contributed to the device failure.Description: part number, lot number, himax c sterile, 7118-1818-c, 500519, himax c - component, 240008c-ep, 103267.

Brand Name
DYNAFORCE
Common Device Name
HIMAX
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501816
Report Number3020584246-2022-00043
Device Sequence Number7848958
Product Code JDR
UDI-Device Identifier00815432026272
UDI-Public00815432026272
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/04/2021
Device Model Number7118-1818-C
Device Catalogue Number7118-1818-C
Device Lot Number500519
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2020
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/31/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexFemale